# SDR AWXA0001505

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 36,640 hours, 17,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE BETWEEN FR 60 AND 61 STR 26 SKIN HAS SEVERAL SCRATCHES AND NICKS.  REPAIRED DAMAGE IAW SRM 53-00-11.
